Math Library icon

Thanksgiving Vacation

Sat.-Sun., 11/21-22:

Mon.-Wed., 11/23-25:

Thu.-Sat., 11/26-28:

Sun., 11/29: 1pm-8pm

Fall 2015 Hours

Mon.-Thu.: 9am-8pm

Fr.:  9am-5pm

Sat.: 1pm-5pm

Sun.: 1pm-8pm

Changes in this schedule during exams, interim periods, and holidays are posted on the library door. Schedules and locations for other campus library units can be found at


Week of April 23, 2012

Advances in applied mathematics v.48:1-4 (Jan-Apr 2012)

Analele stiintifice ale universitatii Alexandru Ioan Cuza din Iasi serie noua v.57:2, v.57 suppl. (2011)

Annals of pure and applied logic v.163:7 (Jul 2012)

Applications of mathematics v.57:1-2 (2012)

Bulletin (IMS) v.41:3 (Apr-May 2012)

Bulletin of the institute of mathematics academia Sinica new series v.7:1 (Mar 2012)

Canadian journal of mathematics v.64:2 (2012)

Commentationes mathematicae universitatis Carolinae v.53:1 (2012)

Communications on pure and applied mathematics v.65:5 (May 2012)

Comptes rendus mathematiques de l’academie des sciences v.33:4 (Dec 2011)

Geometric and functional analysis v.22:1 (2012)

Indiana university mathematics journal v.60:1 (2011)

International mathematics research notices v.2012:7

Izvestiia akademii nauk seriia matematicheskaia v.76:1 (2012)

JCMCC (journal of combinatorial mathematics & combinatorial computing) v.81 (May 2012)

Journal fur die reine und angewandte mathematik v.664 (2012)

Journal of functional analysis v.262:1 (Jan 2012)

Kumamoto journal of mathematics v.25 (Apr 2012)

Matematychni studii v.37:1 (2012)

Mathematical reviews v.2012:E (May 2012)

Memoirs on differential equations and mathematical physics v.52-53 (2011)

Michigan mathematical journal v.61:1 (2012)

Moscow mathematical journal v.12:1 (Jan-Mar 2012)

Nihonkai mathematical journal v.22:2 (Dec 2011)

Notices of the American mathematical society v.59:5 (May 2012)

Proceedings of A. Razmadze mathematical institute v.155-156 (2011)

Tamsui Oxford journal of information and mathematical sciences *(Recat)* v.27:2-4 (2011)

Theory of probability and mathematical statistics no.83 (2011)

Tohoku mathematical journal ser.2 v.64:1 (Mar 2012)


More print journal lists: 2012-20132010-2011